# SDR SWAA2023012695205

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 57,610 hours, 34,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EMERGENCY LIGHTING CHARGER INOP.   REMOVED AND REPLACED CHARGER PER AMM 33-51-06. RESEALED GALLEY CEILING ACCESS PANEL.
